Ibuleve Maximum Strength Gel - 50g

Regular price
£5.83
Regular price
£7.61
Sale price
£5.83
Description

Ibuleve Maximum Strength Gel

Ibuleve Maximum Strength Gel contains 10% w/w ibuprofen, twice as much as Ibuleve Gel. There’s no stronger ibuprofen gel to fight pain:

  • Maximum strength version of the original Ibuleve formula, with twice as much ibuprofen

  • Easily absorbed, penetrating gel

  • A clear, pleasant-to-use, fragrance-free formula

Ibuleve Maximum Strength Gel brings powerful pain relief when you really need it, especially for mild arthritic conditions. At the same time, it works to reduce swelling and inflammation.

Formulated by experts in skin-penetrating medicines, Ibuleve effectively delivers pain relief through the skin to the underlying tissues.

Available from your pharmacist in the following sizes: 30g and 50g

Category: Analgesics

Manufacturer: DERMAL LABORATORIES LTD

Uses:
For the relief of backache, rheumatic and muscular pain, sprains, strains and neuralgia. Also for pain relief in common arthritic conditions.

Ingredients:
Ibuprofen 10%w/w

Dosage
Adults: apply 2-5cm of gel (50-125mg ibuprofen) over the affected area up to 3 times daily. Children: not to be used.

 

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS